# SDR IPXA2025031727556

- Difficulty date: March 2, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 30,828 hours, 20,283 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 148N31521
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR LOWER ANGLE BETWEEN STA 1787.45 TO STA 1825.00 HAS CORROSION.  INSTALLED 01EA ANGLE. IAW B757-200 SRM 51-40-02. RIVET P/N: MS20470AD6-10, BATCH: 0004366677. (24EA) PAINT P/N: PG-6-BR54K4Q, BATCH: 0004332931.PAINT CUP: 02-012-176. SEALANT: 04-001-0109, BATCH: 0004355128. REVIEWED.
